Initial bounds for analytic and bi-univalent functions by means of (p,q)−Chebyshev polynomials defined by differential operator

Volume 7, Issue 2, Article 1 - 2019

Authors: Ala Amourah

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, a subclassT ζ Σ (m,γ,λ,p,q) of analytic and bi-univalent functions by means of (p,q)−Chebyshev polynomials is introduced. Certain coefficient bounds for functions belong to this subclass are obtained. In addition, the Fekete-Szeg¨ o problem is solved in this subclass.

How To Cite This Article

Ala Amourah (2019) Initial bounds for analytic and bi-univalent functions by means of (p,q)−Chebyshev polynomials defined by differential operator
General Letters in Mathematics Vol 7 (2) 45-51
https://doi.org/10.31559/glm2019.7.2.1